MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Codes Computer Software Problem (1112); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (2 total patients).
 
Event or Problem Description
The customer reported that on (b)(6)2024, two patient samples were tested for a basic chemistry panel.The 2 samples were both run correctly on the alinity c processing module, however once the results were transmitted from the instrument to the alinity ci-series system control, both patients had the same the results.The following information was provided: both samples were run on alinity c processing module (sn (b)(6)).Patient #1: sid (b)(6) (diabetic).Patient #2: sid (b)(6) (non-diabetic).The physician for the diabetic patient (sid (b)(6)) notified the customer and said this patient never had a glucose under 200 mg/dl.The customer looked back at the instrument logs and the actual result from the instrument was 270 mg/dl which belonged to the diabetic patient (sid (b)(6)).The glucose result of 66 mg/dl belonged to patient #2 (sid (b)(6)).The customer stated that it appeared when the results were transmitted from the instrument to the alinity ci-serires system control, the results from sid (b)(6) was used for both patients.The patient¿s chart has been amended for sid (b)(6).There was no further impact to patient management reported.
 
Event or Problem Description
The customer reported that on (b)(6) 2024, two patient samples were tested for a basic chemistry panel.The 2 samples were both run correctly on the alinity c processing module, however once the results were transmitted from the instrument to the alinity ci-series system control, both patients had the same the results.The following information was provided: both samples were run on alinity c processing module (sn (b)(6)).Patient #1: sid (b)(6) (diabetic).Patient #2: sid (b)(6) (non-diabetic).The physician for the diabetic patient (sid (b)(6)) notified the customer and said this patient never had a glucose under 200 mg/dl.The customer looked back at the instrument logs and the actual result from the instrument was 270 mg/dl which belonged to the diabetic patient (sid (b)(6)).The glucose result of 66 mg/dl belonged to patient #2 (sid (b)(6)).The customer stated that it appeared when the results were transmitted from the instrument to the alinity ci-serires system control, the results from sid (b)(6) was used for both patients.The patient¿s chart has been amended for sid (b)(6).There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
The abbott informatics group reviewed the ics logs and confirmed that the instrument transmitted the correct results to the lis.No impact to patient management was reported.The investigation determined that the alinity c system, including the system control module, functioned as designed.Return testing was not completed as returns were not available.The instrument service history review for (b)(6) revealed no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the alinity ci-series system control module did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity ci-series system control module for serial (b)(6) was identified.The instrument performed as intended at the customer site.No malfunction and no product deficiency were identified.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21057048
Report Number3016438761-2025-00002
Device Sequence Number8136340
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown